# SDR AALA202101289006

- Difficulty date: January 27, 2021
- Submitted: January 28, 2021
- Operation: Air carrier
- Aircraft: N405AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 8800
- Aircraft time: 3,117 hours, 941 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Damper
- Condition: Low Pressure
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  L2 DOOR ASSIST PRESSURE LOW.  SERVICED L2 DOOR DAMPER, PER AMM 52-10-00.
